Alert archive / North Dakota / Severe Thunderstorm Warnings in 2012

Severe Thunderstorm Warning 45, NWS Bismarck, ND

June 9, 20124 counties in North Dakota

NWS Bismarck, ND issued this severe thunderstorm warning at Jun 9, 2012, 6:46 AM CDT for 4 counties in North Dakota. It was in force for 74 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 9, 2012, 6:46 AM CDT (11:46 UTC)
Expired
Jun 9, 2012, 8:00 AM CDT
In force
74 min
Issued by
NWS Bismarck, ND
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Bottineau County, ND, McHenry County, ND, Pierce County, ND, Rolette County, ND

What was reported inside it

TimeReportWhereRemark
Jun 9, 6:50 AM CDTTSTM WND GST 722 N Upham, ND
Jun 9, 7:18 AM CDTTSTM WND GST 65Lake Metigoshe State Pa, ND

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 4 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 9, 3:07 AM CDTSevere Thunderstorm WatchSPC6 hr

The nearest sounding before it

Bismarck Municip, ND (KBIS), launched 00:00Z, 11.8 hours before the alert went out and 199 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Bismarck Municip, ND at 00:00Z on 2012-06-09Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Bismarck Municip, ND at 00:00Z on 2012-06-09The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 56 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1638 m above ground
0-6 km bulk shear
29 kt
0-1 km storm-relative helicity
56 m²/s²
0-3 km storm-relative helicity
179 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

502 
WUUS53 KBIS 091146
SVRBIS
NDC009-049-069-079-091300-
/O.NEW.KBIS.SV.W.0045.120609T1146Z-120609T1300Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE BISMARCK ND
646 AM CDT SAT JUN 9 2012

THE NATIONAL WEATHER SERVICE IN BISMARCK HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  EASTERN BOTTINEAU COUNTY IN NORTH CENTRAL NORTH DAKOTA
  MCHENRY COUNTY IN NORTH CENTRAL NORTH DAKOTA
  PIERCE COUNTY IN NORTH CENTRAL NORTH DAKOTA
  ROLETTE COUNTY IN NORTH CENTRAL NORTH DAKOTA

* UNTIL 800 AM CDT

* AT 641 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN
  EXCESS OF 60 MPH.  THESE STORMS WERE LOCATED ALONG A LINE EXTENDING
  FROM 5 MILES SOUTHWEST OF WASKADA TO 8 MILES SOUTHWEST OF BANTRY TO
  RUSO...AND MOVING EAST AT 50 MPH. PENNY SIZE HAIL MAY ALSO
  ACCOMPANY THESE DAMAGING WINDS.

  AT 620 AM CDT...THESE STORMS PRODUCED A 93 MPH WIND GUST MINOT AIR 
  FORCE BASE.

* LOCATIONS IMPACTED INCLUDE...
  BOTTINEAU...KRAMER...BANTRY...BERGEN...SOURIS...DENBIGH...
  KARLSRUHE...CARBURY...GARDENA...BALFOUR...TOWNER...KIEF...OMEMEE...
  GEORGE LAKE...WILLOW CITY...LAKE METIGOSHE STATE PARK...DRAKE...
  BERWICK...BARTON AND OVERLY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU ARE IN THE PATH OF THESE STORMS...TAKE SHELTER IN A STURDY
BUILDING...AND STAY AWAY FROM WINDOWS.

REPORT SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE IN BISMARCK AT
701-223-4582.

&&

LAT...LON 4873 9951 4868 9948 4836 9948 4836 9983
      4785 9981 4785 10094 4839 10088 4901 10101
      4901 9952
TIME...MOT...LOC 1144Z 260DEG 44KT 4905 10082 4844 10070
          4785 10085
WIND...HAIL 60MPH 0.75IN

$$

TM
3 follow-up statements
671 
WWUS53 KBIS 091212
SVSBIS

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
712 AM CDT SAT JUN 9 2012

NDC009-049-069-079-091300-
/O.CON.KBIS.SV.W.0045.000000T0000Z-120609T1300Z/
BOTTINEAU ND-MCHENRY ND-PIERCE ND-ROLETTE ND-
712 AM CDT SAT JUN 9 2012

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR ROLETTE...
PIERCE...MCHENRY AND EASTERN BOTTINEAU COUNTIES UNTIL 800 AM CDT...

AT 708 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN
EXCESS OF 60 MPH.  THESE STORMS WERE LOCATED ALONG A LINE EXTENDING
FROM 5 MILES NORTHEAST OF LAKE METIGOSHE STATE PARK TO 8 MILES SOUTH
OF TOWNER TO BUTTE...MOVING EAST AT 45 MPH. PENNY SIZE HAIL MAY ALSO
ACCOMPANY THESE DAMAGING WINDS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.

REPORT SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE IN BISMARCK AT
701-223-4582.

VERY HEAVY RAIN IS ALSO OCCURRING WITH THESE STORMS...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

&&

LAT...LON 4873 9951 4868 9948 4836 9948 4836 9983
      4785 9981 4785 10094 4839 10088 4901 10101
      4901 9952
TIME...MOT...LOC 1212Z 267DEG 39KT 4902 10015 4823 10030
          4788 10057
WIND...HAIL 60MPH 0.75IN

$$

TM
289 
WWUS53 KBIS 091240
SVSBIS

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
740 AM CDT SAT JUN 9 2012

NDC009-049-069-079-091300-
/O.CON.KBIS.SV.W.0045.000000T0000Z-120609T1300Z/
BOTTINEAU ND-MCHENRY ND-PIERCE ND-ROLETTE ND-
740 AM CDT SAT JUN 9 2012

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR ROLETTE...
PIERCE...MCHENRY AND EASTERN BOTTINEAU COUNTIES UNTIL 800 AM CDT...

AT 736 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN
EXCESS OF 60 MPH.  THESE STORMS WERE LOCATED ALONG A LINE EXTENDING
FROM 5 MILES NORTH OF ST. JOHN TO SILVA TO ANAMOOSE...MOVING EAST AT
45 MPH. PENNY SIZE HAIL MAY ALSO ACCOMPANY THESE DAMAGING WINDS.

IN ADDITION...AT 718 AM CDT...65 MPH WINDS WERE REPORTED AT LAKE 
METIGOSHE STATE PARK WITH THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
  WOLFORD...ROLLA...MYLO...SELZ AND AGATE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.

REPORT SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE IN BISMARCK AT
701-223-4582.

VERY HEAVY RAIN IS ALSO OCCURRING WITH THESE STORMS...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

&&

LAT...LON 4873 9951 4868 9948 4836 9948 4836 9983
      4785 9981 4785 10094 4839 10088 4901 10101
      4901 9952
TIME...MOT...LOC 1239Z 267DEG 39KT 4902 9969 4823 9986
          4789 10014
WIND...HAIL 60MPH 0.75IN

$$

TM
786 
WWUS53 KBIS 091300
SVSBIS

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
800 AM CDT SAT JUN 9 2012

NDC009-049-069-079-091311-
/O.EXP.KBIS.SV.W.0045.000000T0000Z-120609T1300Z/
BOTTINEAU ND-MCHENRY ND-PIERCE ND-ROLETTE ND-
800 AM CDT SAT JUN 9 2012

...THE SEVERE THUNDERSTORM WARNING FOR ROLETTE...PIERCE...MCHENRY AND
EASTERN BOTTINEAU COUNTIES HAS EXPIRED...

THE LINE OF STORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE
WARNED AREA.

REPORT SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE IN BISMARCK AT
701-223-4582.

LAT...LON 4873 9951 4868 9948 4836 9948 4836 9983
      4785 9981 4785 10094 4839 10088 4901 10101
      4901 9952
TIME...MOT...LOC 1240Z 267DEG 39KT 4901 9966 4822 9984
          4788 10013

$$

TM

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Bismarck, ND wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 9, 6:40 AM CDT, 6 minutes earlier.

Area forecast discussion, Jun 9, 6:40 AM CDT, 6 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BISMARCK ND
640 AM CDT SAT JUN 9 2012

.DISCUSSION...UPDATED SEVERE THUNDERSTORM WATCH TO CANCEL THE 5
COUNTIES IN NORTHWESTERN NORTH DAKOTA (DIVIDE...WILLIAMS...
MCKENZIE...BURKE...MOUNTRAIL)...AND ADDED 2 MORE COUNTIES
(ROLETTE AND PIERCE) TO THE WATCH. THE LINE OF SEVERE STORMS STILL
HOLDING TOGETHER AND MOVING ACROSS BOTTINEAU AND WARD COUNTIES AND
MOVING EASTWARD. FLASH FLOOD WARNINGS CONTINUE ACROSS THE
NORTHWEST AND NORTH CENTRAL THROUGH MID MORNING.

&&

.AVIATION...

AS OF 1130 UTC...THE LINE OF SEVERE STORMS NEAR KMIB AND KMOT WILL
QUICKLY EXIT INTO NORTHEAST NORTH DAKOTA THIS MORNING. IN THE WAKE
OF THESE STORMS...MVFR CEILINGS IN STRATUS IS QUICKLY SPREADING
ACROSS WESTERN AND CENTRAL NORTH DAKOTA. THIS DECK SHOULD LIFT INTO
THE VFR RANGE AND SCATTER OUT WITH DAY TIME HEATING BY MIDDAY. THE
BEST CHANCE FOR THUNDERSTORMS THE REMAINDER OF THE DAY WILL BE FOR
KJMS IN THE 22-02 UTC TIMEFRAME. THERE IS SOME UNCERTAINTY REGARDING
THUNDERSTORM INITIATION THIS AFTERNOON ACROSS CENTRAL NORTH
DAKOTA...AND WILL ONLY CODE AS VCTS FOR NOW FOR KJMS.

&&

.BIS WATCHES/WARNINGS/ADVISORIES...
FLASH FLOOD WATCH THROUGH SUNDAY MORNING FOR NDZ001>005-009>013-
017>019-021-022-031-032.

&&

SHORT TERM...JV
AVIATION...PA
Hazardous weather outlook, Jun 9, 5:33 AM CDT, 1 hour 13 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BISMARCK ND
533 AM CDT SAT JUN 9 2012

NDZ001>005-009>013-017>019-021-022-031-032-101045-
DIVIDE-BURKE-RENVILLE-BOTTINEAU-ROLETTE-WILLIAMS-MOUNTRAIL-WARD-
MCHENRY-PIERCE-MCKENZIE-DUNN-MERCER-MCLEAN-SHERIDAN-GOLDEN VALLEY-
BILLINGS-
533 AM CDT SAT JUN 9 2012 /433 AM MDT SAT JUN 9 2012/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL
NORTH DAKOTA...NORTHWEST NORTH DAKOTA...SOUTH CENTRAL NORTH
DAKOTA AND SOUTHWEST NORTH DAKOTA.

.DAY ONE...TODAY AND TONIGHT

THUNDERSTORMS...SOME SEVERE...AND HEAVY RAIN IS EXPECTED TODAY AND
TONIGHT. A FLASH FLOOD WATCH IS IN EFFECT.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

SHOWERS AND THUNDERSTORMS ARE FORECAST FOR SUNDAY...WITH A CHANCE
OF SHOWERS AGAIN MONDAY...THEN LATER IN THE WEEK WEDNESDAY THROUGH
FRIDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS MAY BE NEEDED TODAY AND TONIGHT. COOPERATIVE OBSERVERS
AND OTHER SPOTTERS ARE ENCOURAGED TO CALL THE NATIONAL WEATHER
SERVICE OR YOUR LOCAL LAW ENFORCEMENT AGENCY WITH REPORTS OF
HAIL OR STRONG WINDS...ALONG WITH HEAVY RAIN OR FLOODING.

NDZ020-023-025-033>037-040>048-050-051-101045-
OLIVER-WELLS-FOSTER-STARK-MORTON-BURLEIGH-KIDDER-STUTSMAN-SLOPE-
HETTINGER-GRANT-BOWMAN-ADAMS-SIOUX-EMMONS-LOGAN-LA MOURE-MCINTOSH-
DICKEY-
533 AM CDT SAT JUN 9 2012 /433 AM MDT SAT JUN 9 2012/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
NORTH DAKOTA...SOUTHEAST NORTH DAKOTA AND SOUTHWEST NORTH DAKOTA.

.DAY ONE...TODAY AND TONIGHT

THERE IS A SLIGHT CHANCE OF THUNDERSTORMS THIS AFTERNOON FOR SOUTH
CENTRAL NORTH DAKOTA...BUT MORE WIDESPREAD THUNDERSTORMS EXPECTED
TONIGHT...POSSIBLY SEVERE CENTRAL.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

SHOWERS AND THUNDERSTORMS ARE FORECAST FOR SUNDAY...WITH A CHANCE
OF SHOWERS AGAIN MONDAY...THEN LATER IN THE WEEK WEDNESDAY THROUGH
FRIDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS MAY BE NEEDED TODAY AND TONIGHT. COOPERATIVE OBSERVERS
AND OTHER SPOTTERS ARE ENCOURAGED TO CALL THE NATIONAL WEATHER
SERVICE OR YOUR LOCAL LAW ENFORCEMENT AGENCY WITH REPORTS OF
HAIL OR STRONG WINDS...ALONG WITH HEAVY RAIN OR FLOODING.

JV

In the hours before

Local storm report, Jun 9, 5:26 AM CDT, 1 hour 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
526 AM CDT SAT JUN 09 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0519 AM     TSTM WND GST     STANLEY                 48.32N 102.39W
06/09/2012  M60 MPH          MOUNTRAIL          ND   TRAINED SPOTTER

            STANLEY RADAR OBSERVER

&&

JVINING
Local storm report, Jun 9, 5:29 AM CDT, 1 hour 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
529 AM CDT SAT JUN 09 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0505 AM     HAIL             BATTLEVIEW              48.58N 102.79W
06/09/2012  M1.00 INCH       BURKE              ND   PUBLIC

            50 MPH WINDS AND ABOUT 0.75 INCHES OF RAIN. RELAYED BY
            BROADCAST MEDIA.

&&

JVINING
Local storm report, Jun 9, 6:12 AM CDT, 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
612 AM CDT SAT JUN 09 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0604 AM     HAIL             BERTHOLD                48.31N 101.74W
06/09/2012  M0.88 INCH       WARD               ND   PUBLIC

            SEVERAL CALLS FROM BERTHOLD WITH PEA TO NICKEL SIZED
            HAIL AND HEAVY RAIN. RELAYED BY BROADCAST MEDIA.

&&

JVINING
Local storm report, Jun 9, 6:24 AM CDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
624 AM CDT SAT JUN 09 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0618 AM     TSTM WND GST     MINOT AIR FORCE BASE    48.42N 101.35W
06/09/2012  M90 MPH          WARD               ND   ASOS

            MINOT AFB ASOS RECORDED A 78 KNOT WIND GUST.

&&

TM
Local storm report, Jun 9, 6:29 AM CDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
629 AM CDT SAT JUN 09 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0620 AM     TSTM WND GST     MINOT AIR FORCE BASE    48.42N 101.35W
06/09/2012  M93 MPH          WARD               ND   ASOS

            MINOT AFB ASOS RECORDED AN 81 KNOT WIND GUST.

&&

TM
Local storm report, Jun 9, 6:38 AM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
638 AM CDT SAT JUN 09 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0615 AM     HAIL             BURLINGTON              48.28N 101.43W
06/09/2012  E1.00 INCH       WARD               ND   PUBLIC

            RELAYED BY BROADCAST MEDIA.

&&

TM

The office that day

Everything else NWS Bismarck, ND issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 9, 3:06 AM CDTSevere Thunderstorm WarningBISDivide, McKenzie, Williams54 min
Jun 9, 3:55 AM CDTFlash Flood WarningBISDivide, McKenzie, Williams4 hr
Jun 9, 3:59 AM CDTSevere Thunderstorm WarningBISBurke, Divide, McKenzie, Mountrail, Williams61 min
Jun 9, 4:36 AM CDTSevere Thunderstorm WarningBISDunn, McKenzie, Mountrail24 min
Jun 9, 4:58 AM CDTFlash Flood WarningBISBurke, McKenzie, McLean, Mountrail, Ward4 hr
Jun 9, 4:59 AM CDTSevere Thunderstorm WarningBISBurke, Dunn, McKenzie, Mountrail, Renville, Ward61 min
Jun 9, 5:50 AM CDTFlash Flood WarningBISBottineau, Renville, Ward4 hr
Jun 9, 5:54 AM CDTSevere Thunderstorm WarningBISBottineau, McHenry, Renville, Ward66 min
Jun 9, 6:51 AM CDTFlash Flood WarningBISBottineau, McHenry, Pierce, Rolette4 hr
Jun 9, 9:25 AM CDTAreal Flood AdvisoryBISMcKenzie, Mountrail, Ward, Williams24 hr
Jun 9, 4:50 PM CDTRiver Flood WatchBISMcKenzie, Williams40 hr

Nearby

Severe Thunderstorm Warnings in North Dakota, 2012Every severe thunderstorm warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive.